| Catalog Number |
186731640 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
Type of Reportable Event
Serious Injury
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that there was posterior lumbar interbody fusion (l4/5) performed on (b)(6) 2014.After the surgery, asd occurred.The reoperation to extend fixation will be performed on (b)(6) 2023.The exp single inner setscrew, mmsi rod and sfx 5.5 transv conn 49-66 mm in question will be replaced.5.5 cannulated cortical fix screw 6x40mm and conc bullet parallel in question will be preserved.The extension surgery (l/s2) will be performed with alar iliac, olif will be performed for l2/3 and l3/.This report involves one (1) viper system cortical fix polyaxial screw 5.5 6 x 40mm.This is report 10 of 10 for (b)(4).This product complaint, (b)(4), is related to (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D9: complainant part is not expected to be returned for manufacturer review/investigation.D10 therapy date: (b)(6) 2014.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4: a review of the receiving inspection (ri) for 5.5 ti cort fix 6x40mm, was conducted identifying.That lot number arcdbp was released in two batches.Batch1: lot qty of (b)(4) units were released on 07 apr 2014 with no discrepancies.Batch2: lot qty of (b)(4) units were released on 09 apr 2014 with no discrepancies.Supplier : (b)(4).As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.